, Volume 56, Issue 4, pp 877-886
Date: 18 Nov 2012

New semidefinite programming relaxations for box constrained quadratic program

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We establish in this paper optimal parametric Lagrangian dual models for box constrained quadratic program based on the generalized D.C. (difference between convex) optimization approach, which can be reformulated as semidefinite programming problems. As an application, we propose new valid linear constraints for rank-one relaxation.